Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 515-536
http://dx.doi.org/10.1155/S0161171294000761

The effect of Coriolis force on nonlinear convection in a porous medium

Department of Theoretical and Applied Mechanics, University of Illinois at Urbana-Champaign, Urbana 61801, Illinois, USA

Received 6 January 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. H. Riahi, “The effect of Coriolis force on nonlinear convection in a porous medium,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 515-536, 1994. https://doi.org/10.1155/S0161171294000761.